MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604 SIGMA STAB GVF INS 3 8MM; KNEE TIBIAL BEARING/INSERT

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604 SIGMA STAB GVF INS 3 8MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 158123008
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during the surgery the insert was not connected into a tibial tray.
 
Additional Manufacturer Narrative
It was reported that during the surgery the insert was not connected into a tibial tray.Examination of the returned device(s) confirms the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
SIGMA STAB GVF INS 3 8MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604
no.299 changyang st
suzhou industrial park
suzhou 21512 -6
CH  21512-6
MDR Report Key6732301
Report Number1818910-2017-21509
Device Sequence Number19175312
Product Code JWH
UDI-Device Identifier10603295064244
UDI-Public10603295064244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158123008
Device Lot NumberD15122562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2017
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer07/14/2017
10/07/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date08/11/2017
10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR